# SDR PLGA71595G1

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343BE
- Make and model: Saab SF340A
- Aircraft serial: 340A101
- Engine: Ge CT75A2
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 6038T39P05
- Condition: Failed
- Location: Stg 1 Rotor
- Stage of operation: TO
- Nature of condition: M
- Precautionary procedure: C, D

## Discrepancy

BOS\BGR - FLT 4570 - DURING TAKEOFF, THE CREW HEARD A LOUD BANG WHEN CTOT WAS TURNED OFF.  THE TAKEOFF WAS ABORTED.  THE CREW NOTED THE RIGHT ENGINE ITT REMAINED AT 1000 DEGREES AFTER RETARDING THE POWER LEVERS.  AFTER TURNING OFF THE RUNWAY, THE ENGINE SHUT DOWN UNCOMMANDED.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND REPLACED THE ENGINE.  THIS SDR IS TO CLOSE OUT AN OPEN SDR DATED 7-15-95 FOR FLT 4570, BOS TO BGR IN WHICH THE FLIGHT CREW HEARD A LOUD BANG WHEN CTOT WAS SELECTED OFF.  TEAR-DOWN INSPECTION OF THE ENGINE REVEALED FAILURE OF A STGI GG ROTOR BLADE BELOW THE BLADE PLATFORM.  (X)
